# SDR 05FDEA01607

- Difficulty date: June 14, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727-200
- Aircraft serial: 21672
- Aircraft time: 46,815 hours, 27,813 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE LOWER SKIN EXTERNAL SURFACE APPROX FS 1010 BETWEEN STRINGERS 27L AND 28L AREA IS EXFOLIATED CORROSION.  REPAIRED DAMAGED AREA IAW SRM 53-30-3 FIG 3, MAJOR REPAIR.
